Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    2
  • views
    1089

I just got a cortisone shot today on my nose

Ive had this cystic pimple on my nose for about 9 days and im about to move into my college dorm.  I dont want everyone to see my nose so I went to get a cortisone shot.  I seen a lot of people say it was painless. However mine was very painful. Also we I got home it tripled in size.  As of right now it shrunk a little but still bigger than before. Is this normal? Any advice or intel would help.  Please give dead honest responses. Thanks 



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×